# SDR MWEA040216

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 49,591 hours, 47,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LIGHTENING HOLE ON TOP OF NR 3 RIGHT FORWARD EMERGENCY EXIT DOOR BEAM.  FABRICATED AND INSTALLED DOUBLER.
